As a child I suffered with wet eczema but since my teens I've only had very minor itching and adverse reactions to wool, silk and some manmade fabrics. Aproximately two weeks ago I was changed from diclofenac an to Naprosyn. Since then I have been experiencing intense itching of my lower legs and particularly feet to the point that I am actually scratching myself raw! Could this be a reaction to Naprosyn? I also have been having "Hot flushes" both day and night and sweating profusely. Do you think that this is a side affect as well?
Hot flushes do not appear to be a known side effect of Naprosyn, but it could certainly be the cause.
To see if Naprosyn is the cause of the itching, perhaps don't take the it for a week and see if the itching goes away (and if the hot flushes).
- Naprosyn Information for Consumers
- Naprosyn Information for Healthcare Professionals (includes dosage details)
- Side Effects of Naprosyn (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How long should you use desoximetasone after your sypmtoms are gone? (itching, redness, scaly skin)?
Posted 24 Sep 2009 • 1 answer
Posted 18 Feb 2010 • 1 answer
Posted 13 Mar 2011 • 3 answers
Posted 11 Oct 2012 • 2 answers
Posted 13 Sep 2017 • 0 answers